MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMS 800 URINARY CONTROL SYSTEM; DEVICE INCONTINENCE MECHANICAL/HYDRAULIC

BOSTON SCIENTIFIC CORPORATION AMS 800 URINARY CONTROL SYSTEM; DEVICE INCONTINENCE MECHANICAL/HYDRAULIC
Model Number 72400023
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Incontinence (1928)
Date of Event 10/22/2019
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient underwent an artificial urinary sphincter (aus) revision surgery due to he became urinary incontinent.The pressure regulating balloon (prb) was removed and replaced with a new 51-10 cm prb.The patient had a good outcome with no further complications.No more information is available at the moment, additional information was requested and will be provided as relevant information becomes available.Additional information received.There was leaking from the tubing where it inserts into the balloon part of the prb when the physician tested it at the back table.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Product investigation completed.The ams800 pressure regulating balloon was visually and microscopically examined.There was a leak in the balloon sphere at the adapter-sphere junction that was the result of fatigue.The balloon was not functionally tested due to the pinhole leak.Inspection of the remainder of the device, apart from the observed damage, revealed no other damage or irregularities.Device analysis determined the condition of the returned device was consistent with the reported information.Fluid leak was confirmed.Based on the results of this investigation, no escalation is necessary.

Brand Name
AMS 800 URINARY CONTROL SYSTEM
Common Device Name
DEVICE INCONTINENCE MECHANICAL/HYDRAULIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
10700 bren road w
minnetonka MN 55343
MDR Report Key9309383
Report Number2183959-2019-67407
Device Sequence Number2360606
Product Code EZY
UDI-Device Identifier00878953000619
UDI-Public00878953000619
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P000053
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/13/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date06/13/2021
Device Model Number72400023
Device Catalogue Number72400023
Device Lot Number0139354016
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/04/2019
Initial Date Received by Manufacturer 10/22/2019
Supplement Date Received by Manufacturer11/22/2019
Initial Report FDA Received Date11/12/2019
Supplement Report FDA Received Date12/13/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age79 YR
Patient Weight79